A problem of vibration of a finite string
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2163-2166
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a17,
author = {A. I. Vahabov},
title = {A problem of vibration of a finite string},
journal = {Differencialʹnye uravneni\^a},
pages = {2163--2166},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a17/}
}
A. I. Vahabov. A problem of vibration of a finite string. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2163-2166. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a17/